# SDR UPS02439858

- Difficulty date: November 3, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT INOP MAIN DECK CEILING AT STA 580 LT SIDE.  REPLACED BATTERY ASSY, OP CHECK OK.
